# SDR SIMA201133301

- Difficulty date: November 27, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 21,118 hours, 18,762 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Part number: APS51500
- Part serial: 7926459
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 4368 THE CREW REPORTED THAT ON TAKEOFF RECEIVED E2 ANTI ICE FAIL MESSAGES FOLLOWED BY ICE CONDITION ANTI ICE INOPERABLE MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE TRANSDUCER IAW EMB 145 AMM 30-21-06. THE OPERATIONAL CHECK WAS GOOD AT THIS TIME. THE AIRCRAFT WAS RETURNED TO SERIVCE.
